IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Generalized Implicit Iterative Process for Approximating Fixed Points of Nonexpansive Mappings in CAT(0) Spaces

Author(s): Xingchao Bian ; Sundus Shahzeen ; Mujahid Abbas ; M. Saeed Ahmad ; Binli Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2020
Volume: 8
Page(s): 7,423 - 7,434
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2019.2963024
Regular:

The aim of this paper is to investigate implicit viscosity iterative algorithm for nonexpansive mappings in the framework of CAT(0) spaces. We prove strong convergence theorems of such algorithm... View More

Advertisement